# SDR USAA2009040390800

- Difficulty date: March 20, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 35,334 hours, 13,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM BETWEEN FR68 TO FR69, -Y1292.  REPLACED FLOORBEAM BETWEEN FR68 TO FR69 IAW A319 SRM 51-72-11.
